It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-16-2004, 07:33 AM   #1
Veteran
 
Join Date: May 2004
Location: London , England
Posts: 338
west end girl HB User
A little worried

Hi
I'm a little worried BUT it may just be me making myself worried ( as I'm sure you will ALL understand )

I saw my doctor on Monday , tests etc and he said I need to put my meds up ( Thyroxin )
I was on 75mcg , he said to go up to 100mcg . I took the first new dose on Tuesday and other than
feeling a little sick in the mornings I feel ok I'm just kinda worried what if i'm taking to much .I'm
sure the doctor was correct but I seem to have got myself in a state ( very easy for me to do )
anyway wondered if anyone knew how would I feel if i was taking to much ? would I feel bad already ?
I know i worry to much & I hope as I get better I'll stop worrying so much ( life AGGGGGGHHHH ) sometimes
I just wanna give up and run away but I know that really won't help ...

Sara xx
__________________
" stay happy, keep positive & smile every day "

 
Old 09-16-2004, 07:52 AM   #2
Senior Member
 
Join Date: Aug 2004
Posts: 131
Felix73 HB User
Re: A little worried

Hi westendgirl,

From what i know and have experience, if you were taking too much, you would have symptoms being hyper - shakiness, nervous energy etc. Have you had any since you upped your dose?

Don't forget, you can always split your tablets and increase your dose more gradually if you feel more comfortable with this. I am splitting a 25mcg tablet to increase my dose from 75mcg as I don't want to overshoot and feel even worse. It's not easy as they the pills are so tiny!

Felix x

 
Sponsors Lightbulb
   
Old 09-16-2004, 08:10 AM   #3
Senior Member
(female)
 
Join Date: Jul 2004
Posts: 210
LovesTeaching HB User
Re: A little worried

Hi Sara.

I don't know too much about this subject (I'm trying to read and learn more each day), but if you're not having those hyper symptoms that Felix mentioned, you're probably doing OK. Splitting the pills sounds like a good idea, though. I do that with my anxiety meds.

Best of luck to you.

 
Old 09-16-2004, 10:59 AM   #4
Inactive
(female)
 
Join Date: Dec 2003
Posts: 600
softcrush HB User
Re: A little worried

I have a question about this one too. Is there a set of symptoms one has that can be caused by the bodies drag to adjust to the new dosage. If so, what are they and how does one discern this?

I have never heard anyone address this as a possibility and perhaps this is what many of us endure, while trying to guage what the proper dose is. WestendGirl might have just started taking the perfect dose, but won't actually feel good on that dose until her body catches up with it in 6 weeks.

In the meantime, perhaps she'll just have to sit tight and perservere through the discomfort she feels?

 
Old 09-16-2004, 12:36 PM   #5
Senior Veteran
(female)
 
Join Date: Feb 2002
Location: England
Posts: 2,991
niecsey HB Userniecsey HB User
Re: A little worried

Hi Sara (((((hugs))))) dont worry hun it wouldnt be normal if you didnt worry! I got started off on 125mcg thyroxine last thursday!! As well as my ptu!! I feel good today better than l did 2 weeks ago ....but you know me something will spoli it lol take care hun xxx

 
Old 09-17-2004, 04:37 AM   #6
Veteran
 
Join Date: May 2004
Location: London , England
Posts: 338
west end girl HB User
Re: A little worried

Thanks for the info

So far i've not felt anything like shakiness, nervous energy etc so i'm hoping i'm gonna be ok Just the normal nervousness I get any way NO worse !

sara xx
__________________
" stay happy, keep positive & smile every day "

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
A little worried...Wondering about birth Control and when it becomes effective VeryWorriedBF Birth Control 5 04-08-2008 09:11 PM
A Little Low Today april1848 Multiple Sclerosis 7 04-01-2008 07:31 PM
I'm a little worried... neoblaze5 Bowel Disorders 4 07-21-2007 12:39 PM
a little worried levi'smum Cerebral Palsy 6 01-25-2007 10:24 AM
still a little worried tracker6uk Liver & Pancreas Disorders 0 04-13-2006 03:43 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (668), midwest1 (630), FinnMaid (311), Reece (225), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (47), Bran'sNana (44)

Site Wide Totals

teteri66 (1177), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (758), ladybud (753), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 04:01 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!